# SDR 95ZZZX3395

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Ws 257
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A ROUTINE A-CHECK, MAINTENANCE FOUND LEVEL 3 CORROSION AT APPROXIMATELY L/E STA XFS 257 TOP SIDE, LEFT WING.  REMOVED FASTENERS, CUT OUT AREAS OF CORROSION, FABRICATED AND INSTALLED DOUBLER FROM 7075-T6.090 AND 2 EACH FILLERS FROM 7075-T6.  REPAIRED AND AREA TREATED, PRIMED, AND INSTALLED IAW DER DWG ARW 3216-16.
